MathSciNet Relay Station
MathSciNet bibliographic data
MR548075 15A03 (06B99 15A04)
Kim, K. H.; Roush, F. W. Reflexive lattices of subspaces. Proc. Amer. Math. Soc. 78 (1980), no. 1, 17–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement